Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have pain in knee and back. Taking calcium supplements. What to do for this problem?

Hi,

My name is Ruchi and I am 31 years old. I have a constant pain in my right knee when I go down the stairs or upstairs.also both my knees make the cracking noise(friction) and it has grown over the years. secondly, my lower back starts hurting acutely if i stand for too long. I can barely bend backwards to strech my back. I have been excercising and utaking calcium in my normal diet but now I am wondering if it is something else. I dont have a history (except that my father has high uric acis issue and gets gout pains sometimes) there has been no past injuries. Can you please suggest what should I do in this situation. Do i need to see a specialist?
thanks
Ruchi
Asked On : Thu, 2 May 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Orthopaedic Surgeon 's  Response
u are having chondromalacia patellae , u should avoid straining ur knee by climbing stairs especially with some weights , avoid cross leg sitting , u should start quadriceps exercises, consult doctor to back pain , mostly exercises should be sufficient even for low back ache
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor